# SDR SWIA2023062900524

- Difficulty date: May 24, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N195SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000698
- Aircraft time: 14,701 hours, 9,471 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR LOWER BEAM HAS CORROSION ON FORWARD AND AFT ESCAPE SLIDE FITTING CUT OUTS.     (C-CHECK RO 6/28/2023)    REMOVED AND REPLACED AFT PASSENGER DOOR LOWER BEAM WITH FACTORY REPLACEMENT NO CHANGE IN WEIGHT AND BALLANCE REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06
